MathSciNet Relay Station
MathSciNet bibliographic data
MR2321616 (2008e:90113) 90C52 (90C30)
Zhang, Li; Zhou, Weijun; Li, Donghui Some descent three-term conjugate gradient methods and their global convergence. Optim. Methods Softw. 22 (2007), no. 4, 697–711.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement